Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 166, NWS Tulsa, OK

May 5, 2022Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 5, 2022, 2:15 PM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2022, 2:15 PM CDT (19:15 UTC)
Expired
May 5, 2022, 3:00 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 21 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 2:21 PM CDTHAIL 0.753 E Tulsa, OK21ST AND MINGO. PHOTO VIA TWITTER.
May 5, 2:21 PM CDTHAIL 0.882 Ese Tulsa, OKRELAYED VIA NWSCHAT.
May 5, 2:23 PM CDTHAIL 0.754 Ssw Catoosa, OKRELAYED VIA SPOTTERNETWORK. LOCATION 5 MILES NORTH OF BROKEN ARROW.
May 5, 2:35 PM CDTHAIL 14 Nnw Broken Arrow, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-183 m²/s²
0-3 km storm-relative helicity
-202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

748 
WUUS54 KTSA 051915
SVRTSA
OKC131-143-052000-
/O.NEW.KTSA.SV.W.0166.220505T1915Z-220505T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
215 PM CDT Thu May 5 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rogers County in northeastern Oklahoma...
  Eastern Tulsa County in northeastern Oklahoma...

* Until 300 PM CDT.

* At 214 PM CDT, a severe thunderstorm was located 4 miles northeast
  of Jenks Riverside Airport, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Claremore...                      Owasso...
  Bixby...                          Jenks...
  Skiatook...                       Catoosa...
  Collinsville...                   Verdigris...
  Oologah...                        Jenks Riverside Airport...
  Turley...                         Tulsa International Airport...

This includes Interstate 44 between mile markers 220 and 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 9552 3616 9572 3616 9576 3611 9576
      3598 9588 3603 9603 3642 9593 3642 9581
      3647 9581
TIME...MOT...LOC 1914Z 206DEG 34KT 3607 9592 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
966 
WWUS54 KTSA 051919
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
219 PM CDT Thu May 5 2022

OKC131-143-052000-
/O.CON.KTSA.SV.W.0166.000000T0000Z-220505T2000Z/
Rogers OK-Tulsa OK-
219 PM CDT Thu May 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHWESTERN ROGERS AND NORTHEASTERN TULSA COUNTIES...

At 219 PM CDT, a severe thunderstorm was located 3 miles east of
downtown Tulsa, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Catoosa...                        Collinsville...
Verdigris...                      Oologah...

This includes Interstate 44 between mile markers 224 and 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 9552 3616 9572 3616 9576 3611 9576
      3604 9583 3607 9595 3642 9581 3647 9581
TIME...MOT...LOC 1919Z 209DEG 37KT 3613 9586 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
087 
WWUS54 KTSA 051926
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
226 PM CDT Thu May 5 2022

OKC143-051936-
/O.CAN.KTSA.SV.W.0166.000000T0000Z-220505T2000Z/
Tulsa OK-
226 PM CDT Thu May 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TULSA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3639 9552 3616 9572 3616 9581 3639 9581
      3640 9579 3642 9579 3642 9581 3647 9580
TIME...MOT...LOC 1926Z 212DEG 37KT 3620 9580 

$$

OKC131-052000-
/O.CON.KTSA.SV.W.0166.000000T0000Z-220505T2000Z/
Rogers OK-
226 PM CDT Thu May 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHWESTERN ROGERS COUNTY...

At 226 PM CDT, a severe thunderstorm was located over Catoosa, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Claremore...                      Owasso...
Catoosa...                        Verdigris...
Oologah...                        

This includes Interstate 44 between mile markers 233 and 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 9552 3616 9572 3616 9581 3639 9581
      3640 9579 3642 9579 3642 9581 3647 9580
TIME...MOT...LOC 1926Z 212DEG 37KT 3620 9580 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:55 PM CDT, 20 minutes earlier.

Area forecast discussion, May 5, 1:55 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
155 PM CDT Thu May 5 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through tonight )
Issued at 125 PM CDT Thu May 5 2022
A few strong to severe storms continue this afternoon across
eastern Oklahoma ahead of cold front, currently located just east
of I-35. Steep lapse rates and strong deep layer shear will support
a large hail threat through the remainder of the afternoon hours,
especially across southeast Oklahoma where instability will be
maximized.

Significant flooding continues from the heavy rain that occurred
overnight with numerous rivers in flood. Don't expect ongoing
thunderstorm activity to have too big of impact on flooding given
the scattered nature. With that said however, a few areas could
pick up a quick half to one inch. The flash flood watch remains
in effect for eastern Oklahoma and northwest Arkansas through 7 PM
this evening. Stronger storms will shift east by mid evening with
a few lingering showers/isolated thunder across far northeast
Oklahoma and northwest Arkansas overnight.

&&

.LONG TERM...
(Friday through Thursday)
Issued at 125 PM CDT Thu May 5 2022

Mild conditions expected on Friday behind departing upper system.
A warming trend quickly develops over the weekend as upper ridge
axis builds over the southern Plains. The unseasonably warm weather
will likely persist through the early to middle part of next week
under weaker southwest flow aloft. Currently, it appears that dry
line will remain capped in our area, which is likely a good thing
given the extreme instability that develops each afternoon. A weak
frontal boundary approaches on Tuesday but likely stalls north over
Kansas. Otherwise, temperatures will remain well above normal with
limited rainfall chances. Upper ridge remains stalled as omega
blocking pattern develops over the CONUS with upper lows on both
coasts.

&&

.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Thu May 5 2022

Another round of showers and thunderstorms is moving across
eastern Oklahoma and western Arkansas this afternoon ahead of an
advancing frontal boundary. Scattered thunder is expected at all
sites moving out from west to east by around 00Z. MVFR cigs are
expected to expand in coverage this afternoon, especially behind
the boundary and in thunderstorms where temporary IFR cigs are
possible. Cigs will remain MVFR to IFR through the night before
beginning to lift tomorrow morning. Winds will switch to be more
westerly to northwesterly with some gusts near 20 knots possible
tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  73  53  83 /  20   0   0   0
FSM   54  74  53  83 /  30   0   0   0
MLC   50  76  55  85 /   0   0   0   0
BVO   51  72  51  81 /  20   0   0   0
FYV   50  69  50  82 /  50   0   0   0
BYV   51  66  50  78 /  70  10   0   0
MKO   50  72  52  81 /  10   0   0   0
MIO   51  68  50  79 /  50   0   0   0
F10   50  74  54  83 /  10   0   0   0
HHW   52  79  57  86 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ049-053>076.

AR...Flood Watch until 7 PM CDT this evening for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...04
Hazardous weather outlook, May 5, 1:01 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
101 PM CDT Thu May 5 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
101 PM CDT Thu May 5 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
    RISK...Limited.
    AREA...Far Southeastern Oklahoma.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
    AREA...Eastern Oklahoma and Western Arkansas.
    ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered showers and thunderstorms will continue this afternoon
and gradually end from west to east as a cold front push through
the area. A few storms could be strong to severe with some hail
and damaging winds, especially across southeast Oklahoma where
there is greater instability. A low end tornado risk is also
possible near the Red River where a brief period of surface based
storms will be possible this afternoon. Storms will push east of
the area this evening with some drier air moving in behind the
front. More localized heavy rainfall could lead to more flash
flooding concerns on top of what has already occurred.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY AND WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Mild and dry weather returns for Friday and Saturday with
hot and humid conditions developing by Sunday and continuing
through early next week. Early season heat stress conditions
are possible with any outdoor activities.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 5, 1:19 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CDT Thu May 5 2022

OKZ062-063-067>069-051845-
Adair OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
119 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of southern Delaware,
southeastern Mayes, northern Adair, east central Wagoner and northern
Cherokee Counties through 145 PM CDT...

At 119 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
north of Tahlequah, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tahlequah...                      Westville...
Locust Grove...                   West Siloam Springs...
Colcord...                        Kansas...
Hulbert...                        Watts...
Oaks...                           Eldon...
Proctor...                        Christie...
Peggs...                          Rose...
Leach...                          Scraper...
Twin Oaks...                      Sequoyah State Park...
Ballard...                        Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3585 9528 3620 9521 3631 9463 3598 9454
TIME...MOT...LOC 1819Z 254DEG 44KT 3600 9501

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 5, 1:24 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
124 PM CDT Thu May 5 2022

OKZ049-053-051900-
Choctaw OK-Pushmataha OK-
124 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of southeastern
Pushmataha and eastern Choctaw Counties through 200 PM CDT...

At 124 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Raymond Gary State Park, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Towson...                    Raymond Gary State Park...
Huskey...                         Swink...
Frogville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 9537 3429 9516 3425 9507 3424 9515
      3394 9516 3396 9523 3394 9525 3390 9526
      3389 9526 3389 9527 3391 9527 3390 9528
      3388 9528 3387 9529
TIME...MOT...LOC 1824Z 211DEG 30KT 3392 9524

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 5, 1:33 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
133 PM CDT Thu May 5 2022

ARZ001-010-019-OKZ063-068>070-072-051915-
Benton AR-Washington AR-Crawford AR-Adair OK-Muskogee OK-Sequoyah OK-
Cherokee OK-Delaware OK-
133 PM CDT Thu May 5 2022

...Strong thunderstorms will impact portions of Benton, northwestern
Crawford, Washington, eastern Delaware, northwestern Sequoyah, Adair,
Cherokee and east central Muskogee Counties through 215 PM CDT...

At 133 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from South West City to 4 miles east of Lake Tenkiller
State Park. Movement was east at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Tahlequah...                      Siloam Springs...
Stilwell...                       Jay...
Bella Vista...                    Lowell...
Farmington...                     Pea Ridge...
Prairie Grove...                  Gentry...
Elkins...                         Tontitown...
Gravette...                       West Fork...
Lincoln...                        Cave Springs...

This includes Interstate 49 between mile markers 35 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 9462 3650 9387 3639 9387 3639 9388
      3638 9389 3637 9388 3637 9387 3569 9409
      3554 9523 3655 9474 3659 9462
TIME...MOT...LOC 1833Z 250DEG 52KT 3651 9460 3559 9496

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 5, 2:04 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
204 PM CDT Thu May 5 2022

OKZ075-051930-
Latimer OK-
204 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of northwestern Latimer
County through 230 PM CDT...

At 204 PM CDT, Doppler radar indicated a strong thunderstorm near
Higgins, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Wilburton...                      Red Oak...
Higgins...                        Damon...
Robbers Cave State Park...        Gowen...
Panola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3473 9552 3485 9551 3489 9551 3503 9547
      3503 9535 3504 9535 3494 9506 3468 9540
      3468 9543
TIME...MOT...LOC 1904Z 216DEG 27KT 3479 9547

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 5, 2:10 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
210 PM CDT Thu May 5 2022

OKZ060-061-051945-
Tulsa OK-Rogers OK-
210 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of southwestern Rogers
and eastern Tulsa Counties through 245 PM CDT...

At 210 PM CDT, Doppler radar indicated a strong thunderstorm over
Jenks Riverside Airport, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Bixby...                          Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Jenks Riverside Airport...
Turley...                         Tulsa International Airport...

This includes Interstate 44 between mile markers 218 and 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3632 9555 3616 9570 3616 9576 3610 9576
      3593 9593 3596 9603 3607 9603 3608 9604
      3616 9601 3617 9600 3618 9600 3642 9591
TIME...MOT...LOC 1910Z 206DEG 35KT 3603 9599

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 5, 2:13 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
213 PM CDT Thu May 5 2022

OKZ068-070>072-074-052000-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
213 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of western Haskell,
northeastern McIntosh, northwestern Sequoyah, southeastern Cherokee
and eastern Muskogee Counties through 300 PM CDT...

At 213 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Enterprise, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Stigler...
Fort Gibson...                    Warner...
Vian...                           Gore...
Porum...                          Webbers Falls...
Whitefield...                     Marble City...
Braggs...                         Tamaha...
Briartown...                      Greenleaf State Park...
Pumpkin Center...                 Enterprise...
Lake Tenkiller State Park...      Keefeton...
Box...

This includes Interstate 40 in Oklahoma between mile markers 268 and
299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3513 9524 3521 9545 3530 9545 3530 9550
      3528 9552 3527 9551 3526 9553 3527 9553
      3582 9535 3566 9481 3564 9481 3564 9475
TIME...MOT...LOC 1913Z 206DEG 34KT 3529 9533

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:01 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington29 min
May 4, 7:04 PM CDTSpecial Weather StatementTSACreek26 min
May 4, 7:09 PM CDTSevere Thunderstorm WarningTSACreek21 min
May 4, 7:18 PM CDTTornado WarningTSAOkfuskee42 min
May 4, 7:29 PM CDTSpecial Weather StatementTSATulsa31 min
May 4, 7:38 PM CDTSpecial Weather StatementTSARogers37 min
May 4, 7:42 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers33 min
May 4, 7:53 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
May 4, 7:54 PM CDTSpecial Weather StatementTSARogers36 min
May 4, 7:56 PM CDTTornado WarningTSAOkfuskee, Okmulgee49 min
May 4, 8:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
May 4, 8:18 PM CDTRiver Flood WarningTSAOttawa5 days
May 4, 8:29 PM CDTRiver Flood WarningTSALeFlore36 hr
May 4, 8:33 PM CDTSevere Thunderstorm WarningTSAOkfuskee57 min
May 4, 8:42 PM CDTTornado WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee48 min
May 4, 8:53 PM CDTTornado WarningTSAOkfuskee52 min
May 4, 9:00 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner4 hr
May 4, 9:04 PM CDTSpecial Weather StatementTSAOttawa26 min
May 4, 9:24 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner66 min
May 4, 9:38 PM CDTTornado WarningTSAOkfuskee, Okmulgee52 min
May 4, 10:08 PM CDTSpecial Weather StatementTSACreek37 min
May 4, 10:12 PM CDTSpecial Weather StatementTSAPawnee33 min
May 4, 10:15 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg60 min
May 4, 10:28 PM CDTSpecial Weather StatementTSAOkfuskee32 min
May 4, 10:30 PM CDTSpecial Weather StatementTSACherokee, Wagoner45 min
May 4, 10:35 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner7 hr
May 4, 10:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
May 4, 10:40 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee4 hr
May 4, 10:45 PM CDTSpecial Weather StatementTSAPawnee30 min
May 4, 10:48 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee27 min
May 4, 11:08 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage37 min
May 4, 11:12 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
May 4, 11:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Muskogee48 min
May 4, 11:14 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee46 min
May 4, 11:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah49 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
May 4, 11:35 PM CDTFlash Flood Warning Considerable damage threatTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner11 hr
May 4, 11:54 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatTSAOkmulgee5 hr
May 4, 11:55 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington29 min
May 4, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa48 min
May 5, 12:03 AM CDTSpecial Weather StatementTSACreek, Tulsa42 min
May 5, 12:09 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Okmulgee, Wagoner36 min
May 5, 12:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah47 min
May 5, 12:27 AM CDTAreal Flood AdvisoryTSATulsa4 hr
May 5, 12:44 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee31 min
May 5, 12:58 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
May 5, 1:03 AM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more7 hr
May 5, 1:13 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okmulgee47 min
May 5, 1:49 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha41 min
May 5, 2:18 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more42 min
May 5, 2:34 AM CDTSpecial Weather StatementTSASequoyah26 min
May 5, 2:39 AM CDTRiver Flood WarningTSAOttawa4 days
May 5, 2:55 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
May 5, 3:19 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Sequoyah4 hr
May 5, 3:46 AM CDTFlash Flood WarningTSALatimer2 hr
May 5, 5:43 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner12 hr
May 5, 6:09 AM CDTAreal Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more11 hr
May 5, 7:53 AM CDTAreal Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more9 hr
May 5, 8:10 AM CDTRiver Flood WarningTSATulsa6 hr
May 5, 8:14 AM CDTRiver Flood WarningTSARogers, Tulsa36 hr
May 5, 8:28 AM CDTRiver Flood WarningTSAMuskogee24 hr
May 5, 8:39 AM CDTRiver Flood WarningTSANowata48 hr
May 5, 10:22 AM CDTAreal Flood WarningTSAOkfuskee, Okmulgee7 hr
May 5, 10:30 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 5, 11:12 AM CDTSpecial Weather StatementTSAPawnee33 min
May 5, 11:25 AM CDTSpecial Weather StatementTSAOkfuskee35 min
May 5, 12:00 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner2 hr
May 5, 12:04 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa26 min
May 5, 12:22 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner38 min
May 5, 12:30 PM CDTSpecial Weather StatementTSAWagoner30 min
May 5, 12:54 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner24 min
May 5, 1:00 PM CDTSpecial Weather StatementTSAMayes30 min
May 5, 1:01 PM CDTSpecial Weather StatementTSACherokee, Muskogee44 min
May 5, 1:06 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg39 min
May 5, 1:19 PM CDTSpecial Weather StatementTSACherokee26 min
May 5, 1:24 PM CDTSpecial Weather StatementTSAChoctaw36 min
May 5, 1:29 PM CDTSevere Thunderstorm WarningTSAChoctaw46 min
May 5, 1:33 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware42 min
May 5, 1:35 PM CDTRiver Flood WarningTSAOsage, Tulsa7 hr
May 5, 1:36 PM CDTRiver Flood AdvisoryTSATulsa15 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.